Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Periodic solutions of certain abstract wave equations

Author: Michal Fečkan
Journal: Proc. Amer. Math. Soc. 123 (1995), 465-470
MSC: Primary 35B10; Secondary 34G20, 35L70
MathSciNet review: 1234625
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence results of periodic solutions of certain abstract, weakly nonlinear, wave equations are given when eigenvalues of linear parts of those equations are incommensurable to the time period.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B10, 34G20, 35L70

Retrieve articles in all journals with MSC: 35B10, 34G20, 35L70

Additional Information

PII: S 0002-9939(1995)1234625-9
Keywords: Periodic solutions, abstract wave equations, continued fraction expansions
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia